# SDR P5CA9600768

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Inbd Sailboat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD SAILBOAT INNER SKIN HAS A HOLE.  CLEANED, APPLIED FILLER, HOT BONDED DOUBLER IN PLACE IAW SRM 51-40-06.
